# SDR AALA202210030067

- Difficulty date: October 2, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N343RY
- Make and model: Boeing 737823
- Aircraft serial: 44467
- Aircraft time: 5,364 hours, 1,995 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: 1L4600383GC
- Condition: Out Of Adjust
- Location: Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY D DOOR DIFFICULT TO OPEN/CLOSE. ADJUSTED LAVATORY D DOOR.
